Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 52 (2015), 339-344
Published electronically: January 12, 2015
Full text: PDF


MR: 0424730 (54 \#12689)
H. Halberstam and H.-E. Richert
Sieve methods.
London Mathematical Society Monographs, Academic Press $[$A subsidiary of Harcourt Brace Jovanovich, Publishers$]$, London–New York, no. 4, 1974, xiv+364 pp.
Reviewed by: J. W. Porter

MR: 0834613 (88b:11058)
E. Bombieri, J.\ B. Friedlander and H. Iwaniec
Primes in arithmetic progressions to large moduli.
Acta Mathematica 156, (1986), no. 3-4, 203-251
Reviewed by: D. R. Heath-Brown

MR: 2265008 (2007k:11150)
K. Soundararajan
Small gaps between prime numbers: the work of Goldston-Pintz-Yıldırım.
Bulletin of the American Mathematical Society (New Series) 44, (2007), no. 1, 1-18
Reviewed by: D. R. Heath-Brown

MR: 2552109; 2011c:11146
Daniel A. Goldston, János Pintz and Cem Y. Yıldırım
Primes in tuples. I.
Annals of Mathematics (2) 170, (2009), no. 2, 819-862
Reviewed by: S. W. Graham

Journal: Bull. Amer. Math. Soc. 52 (2015), 339-344
Article copyright: © Copyright 2015 American Mathematical Society
American Mathematical Society